Ok this is funky, but I was wondering....I have been taking a multivitamin for almost 5 months now. I am feeling much more energetic and awake. For some reason though, my armpits stink. I will shower and within minutes they are stinky again, same with applying deodorant. Before I used to sweat more than a normal girl, but not stink. Now I don't really sweat, but I stink. I decided to go without my vitamins, seeing as how that was all that had changed. The stinking stopped, but I felt really crummy and had no energy. Does anyone know what is in a Centrum multivitamin (regular Centrum, not for women) or in a Wal-Mart brand multivitamin for women that could cause this?
It very well could be the vitamins. Anything you injest will come out of your pores and even your hair shafts. It is hard to say what one it could be. The only real way to tell is to instead of taking a multivitamin take each on individually until you figure it out. You might be able to tell just by the smell of each one because some vitamins have a very pungent smell. for instance garlic vitamins can cause body odor. Good luck
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.